MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L CERVICAL COLLAR, EMT SELECT, ONE PIECE, ADULT UNIV; ORTHOSIS, CERVICAL

DEROYAL INTERCONTINENTAL, S.R.L CERVICAL COLLAR, EMT SELECT, ONE PIECE, ADULT UNIV; ORTHOSIS, CERVICAL
Model Number 1044-31
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Nurse went to apply the c-collar to a patient and the front neck piece split.
 
Additional Manufacturer Narrative
A voluntary medwatch report (#mw5151053) was received on 02/20/2024 reporting a nurse went to apply the c-collar to a patient and the front neck piece split.No injury was reported.The sample is being returned to the manufacturing facility for evaluation.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A voluntary medwatch report (#mw5151053) was received on 02/20/2024 reporting a nurse went to apply the c-collar to a patient and the front neck piece split.No injury was reported.The sample was returned and evaluated by the manufacturing facility.Based on the investigation performed and the verification of the physical sample, the root cause was determined to be an operator error.The following corrective actions have been taken by deroyal: retraining was given to injection molding operators to make sure the adult chin cup (part# ppf0302c) are made according to the manufacturing specifications and work order routing and no defective product exit the manufacturing process.Retraining was given to the personnel in charge of manufacture the emt, cervical collars to make sure that the work order procedure (pcd.Qlp.049) is being followed and the product is assembled according to the routing steps and no defective parts are being used.An inventory check of the collar was made by deroyal, a total of 32 of the 1044-31 cervical collar, emt select one piece, adult univ lot # 60385985 and 13 of the ppf0302c extrication collar/adult front lot # 60319531 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CERVICAL COLLAR, EMT SELECT, ONE PIECE, ADULT UNIV
Common Device Name
ORTHOSIS, CERVICAL
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18921816
Report Number3004605321-2024-00001
Device Sequence Number18041975
Product Code IQK
UDI-Device Identifier00749756553483
UDI-Public00749756553483
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1044-31
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown